On Hyponormal Toeplitz Operators with Trigonometric Polynomial Symbols

Ambeswar Phukon

Abstract


This paper gives a necessary and sufficient conditions for the hyponormality of a Toeplitz operator \(T_\varphi\) on the trigonometric polynomial symbol of the type \(\varphi(z)=\sum_{n=-N}^Na_nz^n\) under some certain assumptions of the Fourier coefficients of \(\varphi\).

Keywords


Toeplitz operators; Hyponormal operators; Trigonometric polynomial; Symmetry

Full Text:

PDF

References


A. Böttcher and B.C. Silbermann, Analysis of Teoplitz Operators, Springer Verlag, New York, (1990).

C.C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), 809–812.

R.E. Curto and W.Y. Lee, Joint hyponormality of Toeplitz pairs, Memoirs of Amer. Math. Soc. 150 (712) (2001), Amer. Math. Soc., Providence.

D.R. Farenick and W.Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc., 348 (1996), 4153–4174.

M. Hazarika and A. Phukon, On hyponormality of Toeplitz operators with polynomial and symmetrictype symbols, Bull. Korean Math. Soc. 48 (2011), 617–625.

M. Hazarika and A. Phukon, On hyponormality of trigonometric Toeplitz operators, Internat. J. Functional Analysis, Operator Theory and Applications 3 (2011), 163–189.

I.S. Hwang and W.Y. Lee, Hyponormality of Toeplitz operators with polynomial and symmetric-type symbols, Integral Equations Operator Theory 50 (2004), 363–373.

I.H. Kim and W.Y. Lee, On hyponormal Toeplitz operators with polynomial and symmetric-type symbols, Integral Equations Operator Theory 32 (1998), 216–233.

T. Nakazi and K. Takahashi, Hyponormal Toeplitz operators and extremal problems of Hardy spaces, Trans. Amer. Math. Soc. 338 (1993), 753–767.

K. Zhu, Hyponormal Toeplitz operators with polynomial symbolsv, Integral Equations Operator Theory 21 (1995), 376–381.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905